# SDR ASAA0781845

- Difficulty date: July 2, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Aircraft time: 44,364 hours, 22,913 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054768
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS DOUBLE DRILLED HOLES.  REMOVED DAMAGED SECTION OF TRACK, LOCATED, DRILLED AND INSTALLED A REPLACEMENT TRACK IAW SRM 53-05 PG 11 FIG 4H, 51-10-4 PG 1 AND 51-30-5 PG 1 AND 51-30-1 PG 1.
